please tell me what has happened??

Here parents of children with Cerebral Palsy can post questions about caring for their child and get advice on special needs and care.

Moderators: Tmagic650, Lori-ann

junaidtars
Posts: 1
Joined: Tue May 12, 2015 4:26 am

please tell me what has happened??

Postby junaidtars » Tue May 12, 2015 4:46 am

Dear All,

I am Father of a 6 years beautiful girl Haniya. She was just about to reach her first birthday when we came to know that she is a CP Child. From then only we are treating her with Physiotherapy. She started walking without support and very nicely dances also standing on one place. But then we tried Homeopathy as a co therapy for her and the therapist asked us to stop the physiotherapy. As he was the doctor we followed him but after four months we find that shw was continuously going back and now she even cant manage to stand also. Her legs are crossing too much. She cant able to put her leg on ground properly her knee always in bend position are her condition getting version everyday. We stopped Homeopathy after 4 months and again started physiotherapy but then also instead of improving anymore she is not showing any sign of improvement and her legs started shaking if we do some stretching. Can anybody may tell me is it the side effect of the homeopathy medicines?? now what next should I do??

User avatar
admin
Site Admin
Posts: 98
Joined: Wed May 10, 2006 2:18 pm

Re: please tell me what has happened??

Postby admin » Fri Jun 05, 2015 9:36 am

Hi,
Welcome to the forum. I doubt that it has do do with the homeopathy medicines but I am not a doctor and cannot say for certain. Most likely it just has to do with growth. I experienced the same when I was growing up. I have spastic diaplegia which causes my muscles in my legs to stay tense. As my body was growing it would get worse if I didn't do stretches every night. It is very important that you keep up with the stretching exercises as she grows as the spasticity in the muscles can cause abnormalities in the bones and joints.